Skip to main content Accessibility help
×
Home

A Morita Cancellation Problem

  • D.-M. Lu (a1), Q.-S. Wu (a2) and J. J. Zhang (a3)

Abstract

We study a Morita-equivalent version of the Zariski cancellation problem.

Copyright

Footnotes

Hide All

D.-M. Lu was partially supported by the National Natural Science Foundation of China (Grant No. 11671351). Q.-S. Wu was partially supported by the National Natural Science Foundation of China (Grant No. 11771085 and Key Project No. 11331006). J.J. Zhang was partially supported by the US National Science Foundation (Nos. DMS-1402863 and DMS-1700825).

Footnotes

References

Hide All
[AEH] Abhyankar, S., Eakin, P., and Heinzer, W., On the uniqueness of the coefficient ring in a polynomial ring . J. Algebra 23(1972), 310342. https://doi.org/10.1016/0021-8693(72)90134-2.
[AF] Anderson, F. W. and Fuller, K. R., Rings and categories of modules . Graduate Texts in Mathematics, 13, Springer-Verlag, New York-Heidelberg, 1974.
[ASS] Assem, I., Simson, D., and Skowroński, A., Elements of the representation theory of associative algebras . Vol. 1. Techniques of representation theory. London Mathematical Society Student Texts, 65, Cambridge University Press, Cambridge, 2006. https://doi.org/10.1017/CBO9780511614309.
[AG] Auslander, M. and Goldman, O., The Brauer group of a commutative ring . Trans. Amer. Math. Soc. 97(1960), 367409. https://doi.org/10.2307/1993378.
[BZ1] Bell, J. and Zhang, J. J., Zariski cancellation problem for noncommutative algebras . Selecta Math. (N.S.) 23(2017), no. 3, 17091737. https://doi.org/10.1007/s00029-017-0317-7.
[BZ2] Bell, J. and Zhang, J. J., An isomorphism lemma for graded rings . Proc. Amer. Math. Soc. 145(2017), no. 3, 989994. https://doi.org/10.1090/proc/13276.
[BY] Brown, K. A. and Yakimov, M. T., Azumaya loci and discriminant ideals of PI algebras . Adv. Math. 340(2018), 12191255. https://doi.org/10.1016/j.aim.2018.10.024.
[CL] Carvalho, P. A. A. B. and Lopes, S. A., Automorphisms of generalized down-up algebras . Comm. Algebra 37(2009), no. 5, 16221646. https://doi.org/10.1080/00927870802209987.
[CPWZ1] Ceken, S., Palmieri, J., Wang, Y.-H., and Zhang, J. J., The discriminant controls automorphism groups of noncommutative algebras . Adv. Math. 269(2015), 551584. https://doi.org/10.1016/j.aim.2014.10.018.
[CPWZ2] Ceken, S., Palmieri, J., Wang, Y.-H., and Zhang, J. J., The discriminant criterion and the automorphism groups of quantized algebras . Adv. Math. 286(2016), 754801. https://doi.org/10.1016/j.aim.2015.09.024.
[CYZ1] Chan, K., Young, A., and Zhang, J. J., Discriminant formulas and applications . Algebra Number Theory 10(2016), no. 3, 557596. https://doi.org/10.2140/ant.2016.10.557.
[CYZ2] Chan, K., Young, A., and Zhang, J. J., Discriminants and automorphism groups of Veronese subrings of skew polynomial rings . Math. Z. 288(2018), no. 3–4, 13951420. https://doi.org/10.1007/s00209-017-1939-3.
[Da] Danielewski, W., On the cancellation problem and automorphism groups of affine algebraic varieties. Preprint, 1989, 8 pages, Warsaw.
[DeI] DeMeyer, F. and Ingraham, E., Separable algebras over commutative rings . Lecture Notes in Mathematics, 181, Springer-Verlag, Berlin-New York, 1971.
[Di] Dixmier, J., Quotients simples de l’algébre enveloppante de sl2 . J. Algebra 24(1973), 551564. https://doi.org/10.1016/0021-8693(73)90127-0.
[EH] Eakin, P. and Heinzer, W., A cancellation problem for rings . In: Conference on Commutative Algebra (Univ. Kansas, Lawrence, Kan., 1972) , Lecture Notes in Mathematics, 311, Springer, Berlin, 1973, pp. 6177.
[FSS] Farinati, M. A., Solotar, A., and Suárez-Álvarez, M., Hochschild homology and cohomology of generalized Weyl algebras . Ann. Inst. Fourier (Grenoble) 53(2003), no. 2, 465488.
[Fi] Fieseler, K.-H., On complex affine surfaces with ℂ+-action . Comment. Math. Helv. 69(1994), 527. https://doi.org/10.1007/BF02564471.
[Fu] Fujita, T., On Zariski problem . Proc. Japan Acad. Ser. A Math. Sci. 55(1979), 106110.
[Ga] Gaddis, J., The isomorphism problem for quantum affine spaces, homogenized quantized Weyl algebras, and quantum matrix algebras . J. Pure Appl. Algebra 221(2017), no. 10, 25112524. https://doi.org/10.1016/j.jpaa.2016.12.036.
[GKM] Gaddis, J., Kirkman, E., and Moore, W. F., On the discriminant of twisted tensor products . J. Algebra 477(2017), 2955. https://doi.org/10.1016/j.jalgebra.2016.12.019.
[GWY] Gaddis, J., Won, R., and Yee, D., Discriminants of Taft algebra smash products and applications . Algebr. Represent. Theory, to appear. https://doi.org/10.1007/s10468-018-9798-0.
[Gu1] Gupta, N., On the cancellation problem for the affine space A3 in characteristic p . Inventiones Math. 195(2014), no. 1, 279288. https://doi.org/10.1007/s00222-013-0455-2.
[Gu2] Gupta, N., On Zariski’s cancellation problem in positive characteristic . Adv. Math. 264(2014), 296307. https://doi.org/10.1016/j.aim.2014.07.012.
[Gu3] Gupta, N., A survey on Zariski cancellation problem . Indian J. Pure Appl. Math. 46(2015), no. 6, 865877. https://doi.org/10.1007/s13226-015-0154-3.
[HS] Hasse, H. and Schmidt, F. K., Noch eine Begründung der Theorie der höheren Differrentialquotienten in einem algebraischen Funktionenkorper einer Unbestimmten . J. Reine Angew. Math. 177(1937), 215237. https://doi.org/10.1515/crll.1937.177.215.
[Ho] Hochster, M., Non-uniqueness of the ring of coefficients in a polynomial ring . Proc. Amer. Math. Soc. 34(1972), 8182. https://doi.org/10.2307/2037901.
[Jo] Joseph, A., A wild automorphism of U (sl (2)) . Math. Proc. Cambridge Philos. Soc. 80(1976), no. 1, 6165. https://doi.org/10.1017/S030500410005266X.
[Kr] Kraft, H., Challenging problems on affine n-space . Séminaire Bourbaki, 1994/95, Astérisque 237(1996), Exp. No. 802, 5, 295–317.
[LY] Levitt, J. and Yakimov, M., Weyl algebras at roots of unity . Israel J. Math. 225(2018), no. 2, 681719. https://doi.org/10.1007/s11856-018-1675-3.
[LWZ] Lezama, O., Wang, Y.-H., and Zhang, J. J., Zariski cancellation problem for non-domain noncommutative algebras . Math. Z., to appear. https://doi.org/10.1007/s00209-018-2153-7.
[LMZ] , J.-F., Mao, X.-F., and Zhang, J. J., Nakayama automorphism and applications . Trans. Amer. Math. Soc. 369(2017), no. 4, 24252460. https://doi.org/10.1090/tran/6718.
[Mak] Makar-Limanov, L., On the hypersurface x + x 2 y + z 2 + t 3 = 0 in C 4 or a C 3-like threefold which is not C 3 . Israel J. Math. 96(1996), part B, 419429. https://doi.org/10.1007/BF02937314.
[MS] Miyanishi, M. and Sugie, T., Affine surfaces containing cylinderlike open sets . J. Math. Kyoto Univ. 20(1980), 1142. https://doi.org/10.1215/kjm/1250522319.
[Ne] Negron, C., The derived Picard group of an affine Azumaya algebra . Selecta Math. (N.S.) 23(2017), no. 2, 14491468. https://doi.org/10.1007/s00029-016-0249-7.
[NTY] Nguyen, B., Trampel, K., and Yakimov, M., Noncommutative discriminants via Poisson primes . Adv. Math. 322(2017), 269307. https://doi.org/10.1016/j.aim.2017.10.018.
[RSS] Rogalski, D., Sierra, S. J., and Stafford, J. T., Algebras in which every subalgebra is Noetherian . Proc. Amer. Math. Soc. 142(2014), no. 9, 29832990. https://doi.org/10.1090/S0002-9939-2014-12052-1.
[Ru] Russell, P., On affine-ruled rational surfaces . Math. Ann. 255(1981), 287302. https://doi.org/10.1007/BF01450704.
[Sc] Schack, S., Bimodules, the Brauer group, Morita equivalence, and cohomology . J. Pure Appl. Algebra 80(1992), no. 3, 315325. https://doi.org/10.1016/0022-4049(92)90149-A.
[SW] Small, L. W. and Warfield, R. B. Jr., Prime affine algebras of Gel’fand-Kirillov dimension one . J. Algebra 91(1984), no. 2, 386389. https://doi.org/10.1016/0021-8693(84)90110-8.
[Sm] Smith, S. P., The primitive factor rings of the enveloping algebra of sl (2, ℂ) . J. London Math. Soc. (2) 24(1981), no. 1, 97108. https://doi.org/10.1112/jlms/s2-24.1.97.
[Su] Suzuki, M., Propriétés topologiques des polynomes de deux variables complex et automorphisms algébriques de l’espace C2 . J. Math. Soc. Japan 26(1974), 241257. https://doi.org/10.2969/jmsj/02620241.
[Ta1] Tang, X., Automorphisms for some symmetric multiparameter quantized Weyl algebras and their localizations . Algebra Colloq. 24(2017), no. 3, 419438. https://doi.org/10.1142/S100538671700027X.
[Ta2] Tang, X., The automorphism groups for a family of generalized Weyl algebras . J. Algebra Appl. 18(2018), 1850142. https://doi.org/10.1142/S0219498818501426.
[WZ] Wang, Y.-H. and Zhang, J. J., Discriminants of noncommutative algebras and their applications (Chinese) . Sci. China Math. 48(2018), 16151630. https://doi.org/10.1360/N012017-00263.
[We] Weibel, C. A., An introduction to homological algebra . Cambridge Studies in Advanced Mathematics, 38, Cambridge University Press, Cambridge, 1994. https://doi.org/10.1017/CBO9781139644136.
[Wi] Wilkens, J., On the cancellation problem for surfaces . C. R. Acad. Sci. Paris Sér. I Math. 326(1998), 11111116. https://doi.org/10.1016/S0764-4442(98)80071-2.
[YZ1] Yekutieli, A. and Zhang, J. J., Dualizing complexes and tilting complexes over simple rings . J. Algebra 256(2002), no. 2, 556567. https://doi.org/10.1016/S0021-8693(02)00005-4.
[YZ2] Yekutieli, A. and Zhang, J. J., Dualizing complexes and perverse modules over differential algebras . Compos. Math. 141(2005), no. 3, 620654. https://doi.org/10.1112/S0010437X04001307.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed